# SDR USAA000715

- Difficulty date: May 16, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CRACKED
- Condition: Cracked
- Location: Fuselage
- Part time: 48,107 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, EXPANSION BEAM FITTING CRACKED 1.5  INCHES, BS 520, RBL 25. INSTALLED DOUBLER AND NEW CHANNEL PER EA 67143. (X)
